# SDR RAIA201510040002

- Difficulty date: October 4, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 38,967 hours, 35,231 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161063
- Condition: False Indication
- Location: E/E Bay Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FWD AVIONICS ACCESS DOOR SHOWED OPEN AFTER TAKEOFF.  .  MAINTENANCE REPLACED SWITCH, OPS CHECK GOOD.
